# SDR SIMA200707103

- Difficulty date: March 9, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 9,413 hours, 9,103 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Zone 100
- Part time: 9,413 hours, 9,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 25.  PERFORMED CUT OUT, FABRICATED AND INSTALLED REPAIRS PARTS IAW EMB SRM 53-00-10.  RETURNED AIRCRAFT TO SERVICE.
